Weak transcendental holomorphic morse inequalities on compact kähler manifolds

Jian Xiao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Transcendental holomorphic Morse inequalities aim at characterizing the positivity of transcendental cohomology classes of type (1, 1). In this paper, we prove a weak version of Demailly's conjecture on transcendental Morse inequalities on compact Kähler manifolds. And as a consequence, we partially improve a result of Boucksom-Demailly-Paun-Peternell.

Original languageEnglish (US)
Pages (from-to)1367-1379
Number of pages13
JournalAnnales de l'Institut Fourier
Volume65
Issue number3
DOIs
StatePublished - 2015

Keywords

  • Kähler manifolds
  • Positivity of cohomology classes
  • Transcendental holomorphic Morse inequalities

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Weak transcendental holomorphic morse inequalities on compact kähler manifolds'. Together they form a unique fingerprint.

Cite this